副高

名称:潘会平

职称:副教授

研究方向:复分析

电邮:panhp@jnu.edu.cn

联系方式:020-85221079

教育背景

  • 2007——2011      华南理工大学         学士
  • 2011——2016      中山大学                博士

工作经历

  • 2016——2018         复旦大学         博士后
  • 2018——至今          暨南大学

讲授课程

  • 复分析

招生意向

  • 复分析

科研成果

研究论文

  论文pdf版本可在arxiv下载


  已发表:

  • The Hilbert metric on Teichmuller space and EarthquakeAnnales Academiæ Scientiarum Fennicæ MathematicaVolume 41, 2016, 639–657。

 

  • On finite marked length spectral rigidity of hyperbolic cone surfaces and Hilbert metric, Geometriae Dedicata, Volume 191, 2017, 53-83。

 

  • Sublinear tracking in Thurston’s metric for random walks Kodai Mathematical Journal, Volume 39, 2016, 596-614.

 

  • Almost isometries between Teichmuller spaces (合作者:江蔓蔓、刘立新Annales Academiæ Scientiarum Fennicæ Mathematica, Volume 43, 2018, 365-380.

 


  待发表:

  •  Existence of closed geodesics through a regular point on translation surfaces (合作者 Duc-Manh Nguyen Weixu Su),  arXiv:1712.09066.

 

  • Affine equivalence and saddle connection graphs of translation surfaces, arxiv